[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.238.28. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1969

INCREASEDIOPAFTER SUBCONJUNCTIVAL CORTICOSTEROID TREATMENT

Author Affiliations

Frankfurt, W Germany

Arch Ophthalmol. 1969;82(4):573. doi:10.1001/archopht.1969.00990020575027

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.  —With deep interest I read the article of Dr. Kalina "Increased Intraocular Pressure Following Subconjunctival Corticosteroid Administration" (ArchOphthal81:788-790, 1969). I wondered rather, why the steroid glaucoma due to the subconjuctival corticosteroids administration was hitherto little noticed. In 1964, after the subconjunctival injection of 5 mg of cortisone, I observed an increase of the intraocular pressure with a decrease of the facility of outflow, which was in 8 glaucomatous eyes, with a statistically significant difference greater than in 12 normal eyes, as cited in detail by Lieb et al (in Peterson, G. et al: Drug Mechanism in Glaucoma, London J. & A. Churchill Ltd., 1966, p 115-117).

First Page Preview View Large
First page PDF preview
First page PDF preview
×